A boundary value problem for a second order operator-differential equation of the type of the Tricomi equation
Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 718-726
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_4_a14,
author = {N. V. Kislov},
title = {A boundary value problem for a second order operator-differential equation of the type of the {Tricomi} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {718--726},
year = {1975},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_4_a14/}
}
TY - JOUR AU - N. V. Kislov TI - A boundary value problem for a second order operator-differential equation of the type of the Tricomi equation JO - Differencialʹnye uravneniâ PY - 1975 SP - 718 EP - 726 VL - 11 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_4_a14/ LA - ru ID - DE_1975_11_4_a14 ER -
N. V. Kislov. A boundary value problem for a second order operator-differential equation of the type of the Tricomi equation. Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 718-726. http://geodesic.mathdoc.fr/item/DE_1975_11_4_a14/